# SDR YRJR20160128001

- Difficulty date: January 7, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station YRJR826K
- Aircraft: N12L
- Make and model: Cessna 560XL
- Aircraft serial: 5605002
- Aircraft time: 8,593 hours, 5,888 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Part number: 55657563
- Condition: Cracked
- Location: Elevator Trim
- Part time: 8,593 hours, 5,888 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE PITCH TRIM WHEEL WAS OUT OF RIG WITH THE TRIM INDICATOR.  INSPECTED TRIM WHEEL AND FOUND THAT IT WOULD NOT MOVE FULL TRAVEL.  REMOVED TRIM WHEEL AND FOUND THE GROOVE FOR THE INDICATOR HAD A BROKEN OUT AREA.
